# SDR EIAA20090906001

- Difficulty date: September 6, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 113,411 hours, 27,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION:   FRAMES AT LEFT BS 440, STRINGER 10-10A AND BS 460, STRINGER 0-16 CRACKED.  ASSOCIATED FRAMES BS 420 AND BS 480 SHOWED NO DAMAGE.  FRAMES AT BS 440 AND BS 460 WERE REPLACED PER ECRA 485-53-191-1.
